SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Referencias del artículo

URCIUOLO, Marta. Restriction of the Fourier transform. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 39-44. ISSN 1669-9637.

    [1]    Ferreyra E., Urciuolo M. Restriction theorems for anisotropically homogeneous hypersurfaces of Rn+1. To appear in Georgian Mathematical Journal. [ Links ]

    [2]    Ferreyra E., Godoy T., Urciuolo M. Restriction theorems for the Fourier transform to homogeneous polynomial surfaces in R3. Studia Math. 160, 249-265, 2004. [ Links ]

    [3]    Tao T. The Bochner-Riesz conjecture implies the Restriction conjecture Duke Math. J. 96, 363-376, 1999. [ Links ]

    [4]    Tao T. Some recent progress on the restriction conjecture Fourier Analysis and convexity, p.217-243, Appl. Numer. Harmon. Anal., (2004). [ Links ]

    [5]    Wolff T. Thomas Wolff's Lectures in Harmonic Analysis AMS, University lecture series,  vol 29, 2003. [ Links ]